# SDR AALA2019030769018

- Difficulty date: February 24, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 25,175 hours, 18,302 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD MAIN CABIN RIGHT SEAT TRACK,  FRAMES 12 - 14,  +Y273.  REPLACED THE SEAT TRACK IAW SRM 51-41-01.
